# SDR 2011FA0000747

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MIXED RUBBER COMPOUND WITH POOR SULPHUR DISPERSION WAS DETECTED BY MFG DURING PRODUCTION.
